# SDR CALA2014060200713

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A210204
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD LE FRONT SPAR FOUND CORRODED AT OFSS 736 - 748 POSITION.  REPAIR CARRIED OUT IAW ECRA 5710-02383.
